# SDR AALA201711299047

- Difficulty date: November 27, 2017
- Submitted: December 1, 2017
- Operation: Air carrier
- Aircraft: N154AA
- Make and model: Airbus A321-231
- Aircraft serial: 6928
- Aircraft time: 6,159 hours, 2,369 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 780847
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. 15WL FAULT DURING EMERGENCY POWER SUPPLY UNIT BITE TEST. REPLACED EMERGENCY POWER SUPPLY UNIT BATTERY PER AMM 33-51-38.
